# SDR AU010180

- Difficulty date: February 20, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 172B
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IN AN EXTREMELY POOR CONDITION. DEFECTS INCLUDE CRACKED CRANKCASE, WORN CRANKSHAFT, WORN GEARS, WORN CYLINDERS AND VALVES.
